Advertisement

On the Fractional Functional Differential Equation with Abstract Volterra Operator

  • J. Vanterler da C. SousaEmail author
  • E. Capelas de Oliveira
  • Kishor D. Kucche
Article
  • 113 Downloads

Abstract

The present paper plans to examine the existence, uniqueness and data dependence of the solution of the fractional functional differential equation with the abstract Volterra operator, in the context of the Picard operators. We present an example, with the end goal to illustrate the results obtained.

Keywords

\({\varPsi }\)-Hilfer fractional derivative Existence Uniqueness Data dependence Abstract Volterra operator Functional fractional differential equation 

Notes

Acknowledgements

We are grateful to the editor and anonymous referees for the suggestions that improved the manuscript and (JVCS) have been financially supported by PNPD-CAPES scholarship of the Pos-Graduate Program in Applied Mathematics IMECC-Unicamp.

References

  1. Agarwal, R.P., Baleanu, D., Rezapour, S., Salehi, S.: The existence of solutions for some fractional finite difference equations via sum boundary conditions. Adv. Differ. Equ. 2014, 282 (2014)MathSciNetCrossRefGoogle Scholar
  2. Ali, K.S.S., Jarad, F.: Ulam–Hyers–Rassias stability for a class of fractional integro-differential equations. Math. Methods Appl. Sci. 73, 1–16 (2018)MathSciNetGoogle Scholar
  3. Baleanu, D., Fernandez, A.: On some new properties of fractional derivatives with Mittag–Leffler kernel. Commun. Nonlinear Sci. Numer. Simulat. 59, 444462 (2018)MathSciNetGoogle Scholar
  4. Baleanu, D., Rezapour, S., Salehi, S.: A \(k\)-dimensional system of fractional finite difference equations. Abstract Appl. Anal. 2014, 312578 (2014)MathSciNetzbMATHGoogle Scholar
  5. Baleanu, D., Bhrawy, A.H., Van Gorder, R.A.: New trends on fractional and functional differential equations. Abstract Appl. Anal. 2015, 635714 (2015)CrossRefGoogle Scholar
  6. Chauhan, A., Dabas, J.: Local and global existence of mild solution to an impulsive fractional functional integro-differential equation with nonlocal condition. Commun. Nonlinear Sci. Numer. Simulat. 19, 821829 (2014)MathSciNetCrossRefGoogle Scholar
  7. Corduneanu, C.: Second order functional-differential equations involving abstract Volterra operators. Libertas Math. 10, 87–94 (1990)MathSciNetzbMATHGoogle Scholar
  8. Corduneanu, C.: Abstract volterra equations: a survey. Math. and Computer Model. 32(11–13), 1503–1528 (2000)MathSciNetCrossRefGoogle Scholar
  9. da C. Sousa, J. Vanterler, de Oliveira, E. Capelas: Existence, uniqueness, estimation and continuous dependence of the solutions of a nonlinear integral and an integrodifferential equations of fractional order, arXiv:1806.01441 (2018)
  10. de Oliveira, E.C., Sousa, J.V.D.C.: Ulam–Hyers–Rassias stability for a class of fractional integro-differential equations. Results Math. 73(3), 111 (2018)MathSciNetCrossRefGoogle Scholar
  11. de Oliveira, E.C., Tenreiro Machado, J.A.: A review of definitions for fractional derivatives and integral. Math. Prob. Eng. 2014, 238459 (2014)MathSciNetCrossRefGoogle Scholar
  12. Debbouche, A., Baleanu, D., Agarwal, R.P.: Nonlocal nonlinear integrodifferential equations of fractional orders. Bound. Value Probl. 2012, 78 (2012)MathSciNetCrossRefGoogle Scholar
  13. Fan, Z., Mophou, G.: Nonlocal problems for fractional differential equations via resolvent operators. Int. J. Differ. Equ. 2013, 490673 (2013)MathSciNetzbMATHGoogle Scholar
  14. Gorenflo, R., Kilbas, A.A., Mainardi, F., Rogosin, S.V.: Mittag–Leffler functions, related topics and applications, vol. 2. Springer, New York (2014)zbMATHGoogle Scholar
  15. Hu, L., Ren, Y., Sakthivel, R.: Existence and uniqueness of mild solutions for semilinear integro-differential equations of fractional order with nonlocal initial conditions and delays. Semigroup Forum 79, 507514 (2009)MathSciNetCrossRefGoogle Scholar
  16. Li, F.: Mild solutions for fractional differential equations with nonlocal conditions. Adv. Differ. Equ. 2010, 287861 (2010)MathSciNetCrossRefGoogle Scholar
  17. Nyamoradi, N., Baleanu, D., Agarwal, R.P.: Existence and uniqueness of positive solutions to fractional boundary value problems with nonlinear boundary conditions. Adv. Differ. Equ. 2013, 266 (2013)MathSciNetCrossRefGoogle Scholar
  18. Olaru, M.I.: Data dependence for some integral equation via weakly Picard operators. Gen. Math. 12(3), 31–36 (2004)MathSciNetzbMATHGoogle Scholar
  19. Otrocol, D.: Ulam stabilities of differential equation with abstract volterra operator in a Banach space. Nonlinear Funct. Anal. Appl. 15(4), 613–619 (2010)MathSciNetzbMATHGoogle Scholar
  20. Otrocol, D., Ilea, V.: Qualitative properties of functional differential equation. Electr. J. Qual. Theory Differ. Equ. 2014(47), 1–8 (2014)MathSciNetzbMATHGoogle Scholar
  21. Rus, I.A.: Weakly picard operators and applications. Semin. Fixed Point Theory Cluj-Napoca 2, 41–57 (2001)MathSciNetzbMATHGoogle Scholar
  22. Rus, I.A.: Picard operators and applications. Sci. Math. Jpn. 58(1), 191–219 (2003)MathSciNetzbMATHGoogle Scholar
  23. J.V.D.C. Sousa, de Oliveira, E. Capelas: On the \(\psi \)–fractional integral and applications, Accept for publication in Comput. Appl. Math. (2018)Google Scholar
  24. Sousa, J.V.D.C., de Oliveira, E.C.: Mittag–Leffler functions and the truncated \({\cal{V}}\)-fractional derivative. Mediterr. J. Math. 14(6), 244 (2017)MathSciNetCrossRefGoogle Scholar
  25. Sousa, J.V.D.C., de Oliveira, E.C.: Two new fractional derivatives of variable order with non-singular kernel and fractional differential equation. Comput. Appl. Math. 37, 5375–5394 (2018)MathSciNetCrossRefGoogle Scholar
  26. Sousa, J.V.D.C., de Oliveira, E.C.: Ulam–Hyers stability of a nonlinear fractional Volterra integro-differential equation. Appl. Math. Lett. 81, 50–56 (2018)MathSciNetCrossRefGoogle Scholar
  27. Sousa, J.V.D.C., de Oliveira, E.Capelas: On the Ulam–Hyers–Rassias stability for nonlinear fractional differential equations using the \(\psi \)-Hilfer operator. J. Fixed Point Theory Appl. 20(3), 96 (2018)MathSciNetCrossRefGoogle Scholar
  28. Sousa, J.V.D.C., de Oliveira, E.C.: On the \(\psi \)-Hilfer fractional derivative. Commun. Nonlinear Sci. Numer. Simul. 60, 72–91 (2018)MathSciNetCrossRefGoogle Scholar
  29. Sousa, J.V.D.C., Kucche, K.D., de Oliveira, E.C.: Stability of \(\psi \)-Hilfer impulsive fractional differential equations. Appl. Math. Lett. 88, 73–80 (2019)MathSciNetCrossRefGoogle Scholar
  30. Tunç, C., Benchohra, M., Liu, B., Islam, M.N., Saker, S.H.: Qualitative theory of functional differential and integral equations. Abstract Appl. Anal. 2015, 3454192 (2015)CrossRefGoogle Scholar

Copyright information

© Sociedade Brasileira de Matemática 2019

Authors and Affiliations

  1. 1.Department of Applied MathematicsImecc-UnicampCampinasBrazil
  2. 2.Department of MathematicsShivaji UniversityKolhapurIndia

Personalised recommendations